# SDR 20010124CW010

- Difficulty date: January 9, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N365DU
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6425
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 3655A33600501
- Condition: Failed
- Location: Tail Rotor
- Part time: 955 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX REMOVED DUE TO FAILING  SOAP/OIL ANALYSIS/ OF IRON-18.0 AND MAGNESIUM/ 73.2/SAMPLE TAKEN 12-18-00.  PREVIOUS SAMPLE TAKEN 12-5-00 HAD IRON AT /3.8/ AND MAGNESIUM AT /10.9/  ALL VALVES ARE IN PARTS PER MILLION.
